Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Very High Lipids Niacin 2,000 a day makes me sick
Jun 12, 2001

Hello, I'm mega-dosing on Niacin about 2,000 a day I tried the 3,000 a day but it's making me real sick, so I went back down to 2,000 millagrams, all of this is due to very lipids that don't, (just won't go down) I'm taking Kaltra,Agenerase,Zert,Ziagen, Videx EC,Septra DS,Gemfibrozil, don't know what my doctor will change next month, but I sure will tell him about the Niacin, that keep making me real sick?

Response from Dr. Henry

If you don't need to be on the protease inhibitors switching off them would likely help the lipids. Seeing a dietician, exercising, and considering adding atorvastatin carefully (and decreasing or stopping the niacin) might be a consideration. KH



Previous
What do you think
Next
Videx, Zerit and Sustiva side-effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement